# SDR R61A201909271004

- Difficulty date: September 17, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH BEAM Y=+10.748" FRAME 86-89. REMOVED AND REPLACED CENTER FUSELAGE III WET AREA 53-23 RH BEAM Y=+10.748" FRAME 86-89 PER SRM 51-40-08. SEE EAMS W/O H6968 SN 136 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
